Jump to content

Photo

Help ! Tazorac, Oracea ,retin - A , & Bp Face Cleanser

tazorac oracea acne chemical peel retin-a retinoids

No replies to this topic

#1 rayguzzy

rayguzzy

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Likes: 0
About Me
  • Gender:Male
  • Interests:Shoes and hair :)
  • Joined: 25-February 12

Posted 03 March 2012 - 04:07 AM

So i just had a chemical peel done about a month ago, then i was prescribed with Oracea antibiotics, a special fluid water based moisturizer, a 10% BP face wash, Retin - A 0.1, and Tazorac 0.1. My face has been amazingly clear for the first week but two days before my second face peel my face was slowly starting to break out , and now MY FACE IS A MESS , i have NEVER had my face this bad ever... I'm just wondering what could be causing this ? I've been on a healthy diet, i've been drinking lots of water and i've been working out. Could this be all of my prescribed medications way of trying to clear my skin by purging all the bad out ? Does it always gets worse before it gets better ? I'm just a really curious and frustrated 17 year old :(




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users